Doctor insights on:
After Effects Of Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Causes of diarrhea: First define the problem (soft or frequent stool?), circumstances under which diarrhea develops (malabsorption, pancreatic maldigestion, food intolerances, stressful times, exposure to ill individuals/infections, food poisoning, ischemic gut, inflammatory colitis, etc.), severity (stool volume, dehydration, blood, night-time awakening, weight loss), & duration. The "cure" depends on the above. ...Read more
Varies: Diarrhea can be caused by a GI side effect of the drug itself, in which case it will go away when you quit taking it. On the other hand, diarrhea can occur from disruption of the normal intestinal bacteria flora and that may persist until a balance is restored. If you have persistent diarrhea you should see a doctor to make sure you don't have something more serious (c. Difficile). ...Read moreSee 1 more doctor answer
Depends: It depends on the cause or source. If medication, it needs to flush from your system - each medicine has it's own halflife of clearnace from the body. In some cases, if the med causes a heart rhythm issue, it may not get better and may worsen. Same thing goes for antibiotics - they may induce c-diff colitis and symptoms will not improve. If not improving, seek evaluation and further care. ...Read more
Can 10mg famotidine cause diarrhea? I take it nearly daily & never get side effects. But I got diarrhea 1 hour after taking it today. Related?
Famotidine : Although famotidine can rarely cause diarrhea, the fact that you can take it on a regular basis without side effects make it more likely that today's episode is not due to the medication. If your diarrhea persists on a regular basis, you may need to switch medications. Drink plenty of fluids to remain well hydrated until the diarrhea passes. Good luck. ...Read more
Read that anti-depressants can cause hems because of side effects like diarrhea. Is this true? How long would diarrhea epis have to be to cause them?
Unlikely: Older antidepressants were perhaps a smidgeon likely to cause them due to constipation if left untreated. Thirty years in psychiatry and i've never encountered or read about this. The diarrhea would have to be a near non-stop flood and the patient negligent in reporting the problem and getting the diarrhea treated. It never ceases to amaze me how many people blame their meds for every ailment. ...Read more
Perhaps: Diarrhea is a side effect of fluconazole. But, it's possible that the diarrhea is viral. Did the diarrhea start with the fluconazole? Have you had antibiotics prior to the fluconazole? Antibiotics can cause a type of diarrhea in of themselves. If Fluconazole is for a yeast infection, i would recommend taking probiotics to help with this as well. Go see your pcp if not better. ...Read more
I take metformin...Some days no side effects, other days I have diarrhea...How come? Do too many carbs
How does diabetes cause diarrhea and steatorrhea? What are the other effects of diabetes on digestive system?
I am constipated and probably need to take a laxative but am worried about side effects. Do laxatives give you diarrhea
Laxatives: This is a loaded question. Start by defining exactly what you mean by constipation, and keeping a journal of what happens daily. Laxatives may or may not be appropriate and should be used regularly only under medical supervision. To address constipation on your own, first eat 3 regular meals per day, drink two liters of water per day, cut out caffeine and alcohol, and add fiber to each meal. ...Read moreSee 1 more doctor answer
I was taking a new medication called Viibryd (vilazodone hydrochloride) and felt it wasn't doing anything besides giving me diarrhea. I stopped and no side effects either. Weird?
Depends...: ...how long you were taking it. If only a few days or a couple of weeks, perhaps not unusual. And were you taking it with Zoloft (sertraline)? There could be a drug-drug interactions. Speak with the prescriber about this, and if there is an issue in general it is in the patient's best interest to let the prescriber. ...Read more
How long do penicillin side effects like diarrhea last? Imodium ad doesn't help. What about probiotics?
Started 100 mg of theanine for anxiety. Notice slight GI distress and minor diarrhea. Otherwise well tolerated. Will those side effects go away?
Theanine for Anxiety: If your GI distress is not due to food or gastroenteritis, slight GI distress and minor diarrhea are likely to go away with 100 mg of Theanine. L-theanine is found naturally in both green and black tea which is better than supplements. It does not help with Anticipatory Anxiety. Anxiety is due to stress in life for which Therapy, Breathing and Music Relaxation, Yoga, Meditation are beneficial. ...Read more
Is it normal that I'm not experiencing any of the side effects of postinor-2? I did not vomit, get diarrhea or feel nauseous. What does that mean?
It's OK: Not everybody gets side effects of any medication It is a good thing ...Read more
- Talk to a doctor live online for free
- Doxycycline side effects diarrhea
- Glucophage side effects diarrhea
- Prednisone diarrhea side effects
- Ask a doctor a question free online
- Creatine diarrhea side effects
- Antibiotic side effects diarrhea
- Lipitor side effects diarrhea
- Activia side effects diarrhea
- Talk to a urgent care specialist online for free